# SDR MALA000768

- Difficulty date: December 23, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 2610 · Detection System
- Part: Weu
- Part number: 005W500
- Part serial: 1643
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE ON TAXI OUT INDICATION ONLY.  RETURN TO GATE.  MAINTENANCE REPLACED WEU WITH SERVICABLE UNIT ALL CHECKS GOOD.  (P/N ON/ 005W500) (S/N ON/ 1464), (S/N OFF/ 1643).  ALL WORK IAW SF340 MM CH 31.
